# SDR HNAA202412010144

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2441 RH OB FLAP SHROUD, IB HINGE AFT SECTION LUG CRACKED.  RAR HINGE IAW SRM 51-40-02 AND AMM20-10-01
